# SDR ABXA202146035

- Difficulty date: April 19, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 65,411 hours, 44,064 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support
- Part number: 112T17117
- Condition: Corroded
- Location: Rt Trunnion
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LMLG H-BLOCK MOUNT UPPER I/B BUSHING HAS CORROSION AROUND AND UNDER THE O/B SIDE OF BUSHING.  THERE IS ALSO A GOUGE IN THE STRUCTURE BELOW THE BUSHING. REMOVED, REPAIRED AND REPLACED LMG H BLOCK UPPER I/B BUSHING IAW ABX-REA 5727-64355-00
